# SDR UIEA201910315816

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,966 hours, 23,140 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS. ( ACCOMPLISHED BITE TEST FOR CABIN ALT AUTO 2 PER AMM 21-31-00. TEST PASSED, NO FAULTS NOTED. STATUS MESSAGE CLEARED. )
